# SDR UALA2012111606598

- Difficulty date: November 14, 2012
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N553UA
- Make and model: Boeing 757222
- Aircraft serial: 25277
- Aircraft time: 67,112 hours, 24,941 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Fitting
- Condition: Corroded
- Location: Bs 1440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY, BS 1440 ABOVE STRINGER 27R,  CARGO FLOOR SUPPORT TEE UPPER SURFACE CORRODED.  BLENDOUT WAS OUT OF LIMITS PER NDT MANUAL PART 4 SRM 51-00-00 FIG 2.  REPLACED TEE FROM BS 1380 TO 1440 AT STR 27 PER SRM 51-40-02.
